# SDR DL75K031065

- Difficulty date: November 30, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 13,276 hours, 6,267 cycles
- Engine: Pwa PW2037
- Engine time: 41,502 hours, 20,501 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 41,502 hours, 20,501 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

CREW REPORTS AT FL350 NR 2 ENGINE SHUT ITSELF DOWN FOR NO APPARENT REASON.  NO COCKPIT INDICATIONS TO WARN OF ANY ENG PROBLEMS BEFORE THE SHUTDOWN.  REPLACED EEC.
